# SDR USAA020069

- Difficulty date: February 11, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N782AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1137848
- Condition: Worn
- Location: Fuselage
- Part time: 31,460 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND RIGHT SKATE ANGLE WORN THROUGH ANGLE FRETTING, RIGHT SIDE VERTICAL FIN TO FUSELAGE SKATE ANGLE.  PART REPLACED WITH IDENTICAL P/N TYPICAL REPAIR 53-20-05A.  (M)
